# SDR DXTA2010101204258

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 7,208 hours, 5,802 cycles
- Engine: Pwa PW545A
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FLIGHT LEVEL 380 WITH THE AUTO PILOT ON AND FLIGHT LEVEL CHANGE SET TO .65,  THE ACFT PITCHED UP TO APPROX 10 DEGREES. THE VERTICAL SPEED INDICATED A CLIMB OF OVER 3000 FT PER MINUTE. ACFT LOST 18 KNOTS INDICATED AND STARTED TO EXPERIENCE BUFFET.  DISENGAGED THE AUTOPILOT AND RECOVERED ACFT.  AUTOPILOT SYS OPS TEST IAW MM 22-11-03.  NO FAULTS FOUND.
